Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Been on the birth control pill. Have had light period. Have mild cramps. Concerns?

I ve been on the birth control pill for a little over a month (I m on the second week of my second pack) and I had what I thought was my period, though it was very light (about 2 days), when I started my placebo pills on the last pack. Today I experienced some mild cramps and found a tiny trace of pinkish blood on my tissue twice after urination . My period isn t due for at least another two weeks. Is this cause for concern?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for using HCM.

Sorry to hear about this troubling experience.

From the information you have provided, there is no real reason to get worried about your cycle as yet. For now, all these findings though not the expectations in a majority of clients are not rare. The best thing is to continue the pills as prescribed and I a pretty sure that you will soon be on top of your menses.
You should not be concerned about now and there is no need for seeking any further medical attention unless something new come up.

I wish you well and glad to know you are taking full control of your sexual and reproductive life by adopting a contraceptive method. Thumbs up!
Dr. Ditah.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor